# SDR CNQR2022102000001

- Difficulty date: October 20, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 4,069 hours, 2,605 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

680A-0159 STAB ACCESS PANEL DOUBLER DAMAGE. HOLE ELONGATED. REPAIRED PER TEXTRON AVIATION ENGINEERING MEMO DQ36719M1DATED 10/12/2022.
